# SDR AALA202202089207

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737*
- Aircraft serial: 40579
- Aircraft time: 34,661 hours, 14,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE EMERGENCY PATH LIGHTS INOPERATIVE BETWEEN ROWS 8 AND 14. SECURED LOOSE WIRING CONNECTOR AT SEAT 8ABC IAW WDM 33-51-21, OPS CHECK GOOD.
